Open Access Green as soon as Postprint is submitted to ZB.
Optimal N-term approximation by linear splines over anisotropic Delaunay triangulations.
Math. Comput. 84, 1241-1264 (2015)
Anisotropic triangulations provide efficient geometrical methods for sparse representations of bivariate functions from discrete data, in particular from image data. In previous work, we have proposed a locally adaptive method for efficient image approximation, called adaptive thinning, which relies on linear splines over anisotropic Delaunay triangulations. In this paper, we prove asymptotically optimal -term approximation rates for linear splines over anisotropic Delaunay triangulations, where our analysis applies to relevant classes of target functions: (a) piecewise linear horizon functions across -Hölder smooth boundaries, (b) functions of regularity, where , (c) piecewise regular horizon functions of regularity, where .
Edit extra informations Login
Publication type Article: Journal article
Document type Scientific Article
Keywords Image Compression; Contourlet Transform; Wavelets; Representation
ISSN (print) / ISBN 0025-5718
Journal Mathematics of Computation
Quellenangaben Volume: 84, Issue: 293, Pages: 1241-1264
Publisher American Mathematical Society (AMS)
Reviewing status Peer reviewed
Institute(s) Institute of Computational Biology (ICB)